# SDR SIMA20130708005

- Difficulty date: July 8, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 23,846 hours, 16,592 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION,  FOUND CABIN ENTRANCE FLASHLIGHT MOUNTING BRACKET BROKEN.  ACFT REMOVED FROM SERVICE.  R & R THE FLASHLIGHT MOUNTING BRACKET AND FLASHLIGHT IAW AMM 25-61-02.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
